# SDR AALA201806269004

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 61,227 hours, 7,448 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, FORWARD CARGO DOOR ANNUNCIATED DURING CRUISE, NON-NORMAL CHECKLIST ACCOMPLISHED.  AN EMERGENCY WAS DECLARED AND DIVERTED WITHOUT FURTHER INCIDENT.   AIRCRAFT WAS GROUNDED.  MAINTENANCE TROUBLESHOT THE FAULT IAW MAINTENANCE MESSAGE 52-12330 IAW FIM 52-34-00-810-811.  FOUND THE SENSOR S52042 DEFECTIVE.  REPLACED THE SENSOR, TESTED NORMAL. OK FOR SERVICE.
